Journal article icon

Journal article

FOR TRUTH IN SEMANTICS - APPIAH,A

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00630519

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
LINGUISTICS AND PHILOSOPHY
Volume:
13
Issue:
1
Pages:
129-135
Publication date:
1990-02-01
DOI:
ISSN:
0165-0157
Source identifiers:
65616
Pubs id:
pubs:65616
UUID:
uuid:eaf2c5da-4826-4d74-8606-33f1660cd312
Local pid:
pubs:65616
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP